# SDR AALA202312156170

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 56,869 hours, 26,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L EMERGENCY CYLINDER UNABLE TO HOLD PRESSURE. REMOVED AND REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR 2L DAMPER AND EMERGENCY OPERATION CYLINDER OF THE PAX DOOR.
